# SDR ASAA2014111009635

- Difficulty date: November 10, 2014
- Submitted: November 15, 2014
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 24,791 hours, 7,702 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APU COLD SOAK START AT FL400, APU FAULT LIGHT ILLUMINATED. APU FAILED TO START, ACCOMPLISHED QRH.  FAULT LIGHT WENT OUT IN 5 MINUTES.  REATTTEMPT MADE AT FL 350 SUCCESSFUL.  ACFT GROUNDED.  FAULT ON APU READS, 49-31016, OVERTEMP SHUTDOWN. SUBSEQUENT STARTS FAULT DOES NOT SHOW.  A SECOND CSS WAS ACCOMPLISHED WITH NO ISSUES.
